# SDR USAA2009102892909

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,782 hours, 33,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - FUSELAGE FRAME CRACKED AT BS 480 BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 480 BETWEEN S8L TO S9L IAW TYPICAL REPAIR 53-10-20E.
